# SDR ASAA2016010714674

- Difficulty date: January 7, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 2,920 hours, 937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  ACFT GROUNDED.  PZTC LOGGED THIS TCV. COULD NOT DUPLICATE MALFUNCTION. TCV OPS CK NORMAL, REF AMM 21-61-00.
